PROF.DR. AYHAN ŞERBETÇİ    
Name : AYHAN
Surname : ŞERBETÇİ
E-Mail : serbetciayhan@gmail.com
Phone Number : 3122126720 - 1104
Title : PROF.DR.
Unit : FACULTY OF SCIENCES
Department : Department of Mathematics
Personal Information

PERSONAL INFORMATION

 

Name.............................: AYHAN SERBETCI

Date of Birth.................: 16.07.1959

Place of Birth...............:  Tokat / TURKEY

Citizenship....................:  Turkish   

Marital Status..............:  Married with four children

Office Address.............:  Ankara University, Faculty of Sciences, Department of

                                          Mathematics, 06100 Tandogan-Ankara, TURKEY

Office Phone.................:  90 (312) 212 6720 (Extra : 1104)

Fax No...........................: 90 (312) 223 5000 (or 223 2395)

EDUCATION and EMPLOYMENT

Name&Location of Institution

Year of Attendance

MAJOR

Degrees

Firat University, Faculty of Sciences, Department of Math.

From 1976 to 1980

Mathematics

B.Sc.

Inonu University, Graduate School of Natural and Applied Sciences

From 1985 to 1987

Mathematics

M.Sc.

Ankara University, Graduate   School of Natural and Applied Sciences

From 1987 to 1991

Mathematics

Ph.D

   

EMPLOYER

Occupation/Title

Inclusive Dates

Turkish Ministry of Education

Mathematics Teacher in High School

1981-1985

 INONU University

Research Assistant

1985-1987

 ANKARA University

Research Assistant

1987-1991

 ANKARA University

Assistant Professor

1991-2004

 ANKARA University

Associate Professor

2004-2009

 ANKARA University

Full Professor

2009-

 

             ADMINISTRATIVE POSITIONS: Principal of Elmadag Vocational School

 

 

TEACHING COMPETENCIES

 

-   Taught all entry level of undergraduate mathematics courses

-   Theory of Complex Functions

-   Mathematical Analysis

 

RESEARCH INTEREST

 

             Integral Operators in Harmonic Analysis, Singular integrals, Maximal operators, Fractional integrals, Riesz Potentials.  

 

RESEARCH VISITS

 

1.  Research visit at the Department of Mathematics and Computer Science, Bemidji State University, 6 Months, August 2001-February 2002.

2.  Teaching visit for Socrates programme (ERASMUS) at the Cardiff School of Mathematics, Cardiff University, Wales, UK, between 27.01.2008-08.02.2008.

 

 


LIST of ARTICLES

 Articles published in international refereed journals 

  1. A1. CAKIR, Z.;  AYKOL, C.; SOYLEMEZ, D.;  SERBETCI, A.,  Approximation by trigonometric polynomials in Morrey spaces, Trans. Natl. Acad. Sci. Azerb. Ser. Phys.-Tech. Math. Sci. 39 (2019), no. 1, Mathematics, 1-14. 

     

    A2. BANDALIYEV, R.A.; SERBETCI, A.; HASANOV, S.G., On Hardy inequality in variable Lebesgue spaces with mixed norm, Indian J. Pure Appl. Math. 49 (2018), no. 4, 765–782. (SCI-Expanded)

     

    A3. DADASHOVA, I.B.; AYKOL, C.; CAKIR, Z.; SERBETCI, A.“Potential operators in modified Morrey spaces defined on Carleson curves”, Trans. A. Razmadze Math. Inst. 172 (2018) 15–29. https://doi.org/10.1016/j.trmi.2017.09.004

    A4. BALAKISHIYEV, A.S.; GADJIEVAE.A.;  GURBUZ, F.; SERBETCI, A.“Boundedness of some sublinear operators and their commutators on generalized local Morrey spaces”, Complex Var. Elliptic Equ., 63 (2018), no. 11, 1620–1641(SCI-Expanded)

    A5. GULİYEV, V.S.; AYKOL, C.; KUCUKASLAN, A.; SERBETCI, A., “Maximal operator and Calderon–Zygmund operators in local Morrey–Lorentz spaces”, Integral Transforms Spec. Funct. 27 (2016), no. 11, 866–877. (SCI-Expanded)

    A6. GULİYEV, V.S.; KUCUKASLAN, A.; AYKOL, C.; SERBETCI, A., Riesz potential in the local Morrey–Lorentz spaces and some applications, Georgian Mathematical Journal, https://doi.org/10.1515/gmj-2018-0065

     

    A7. EROGLU, A.; HAJİBAYOV, M.G.; SERBETCI, A., “Two weighted inequalities for B-fractional integrals”, J. Inequal. Appl. 2016, 2016:168, 8 pp. (SCI-Expanded)

     

    A8. AYKOL, C.; GULİYEV, V. S.; KUCUKASLAN, A.; SERBETCI, A., “The boundedness of Hilbert transform in the local Morrey-Lorentz spaces”, Integral Transforms Spec. Funct. 27 (2016), no. 4, 318–330. (SCI-Expanded)

     

    A9. AKBULUT,  A.; BADALOV, X.; HASANOV, J.; SERBETCI, A., “p(x)-admissible sublinear singular operators in the generalized variable exponent Morrey spaces”, Transactions of NAS of Azerbaijan, Issue Mathematics, 36 (2016), no. 1, 10-17.

     

    A10. ŞAN, M., IRMAK, H., ŞERBETÇİ, A., “Some applications of ordinary differential operator to certain multivalent functions”, J. Math. 2015, Art. ID 825903, 4 pp. 

     

    A11. GULİYEV, V.S., ISMAYILOVA, A.F., KUCUKASLAN, A., ŞERBETÇİ, A., “Generalized Fractional Integral Operators on Generalized Local Morrey Spaces” Journal of Function Spaces, Volume 2015, Article ID 594323, 8 pages. http://dx.doi.org/10.1155/2015/594323 (SCI-Expanded)

     

    A12. BALAKISHIYEV, A.S., GULİYEV, V.S., GURBUZ, F., ŞERBETÇİ, A., “Sublinear operators with rough kernel generated by Calderon-Zygmund operators and their commutators on generalized local Morrey spaces”, J. Inequal. Appl. 2015, 2015:61. doi:10.1186/s13660-015-0582-y. (SCI-Expanded)

    http://www.journalofinequalitiesandapplications.com/content/2015/1/61


    A13. GULİYEV, V.S., KARAMAN, T., MUSTAFAYEV, R.Ch., ŞERBETÇİ, A., “Commutators of sublinear operators generated by Calderon-Zygmund operator on generalized weighted  Morrey spaces”, Czechoslovak Mathematical Journal, Vol. 64, No. 2, pp. 365-386, 2014. (SCI-Expanded)

     

    A14. GULİYEV, V.S., ŞERBETÇİ, A., KARAMAN, T., “Boundedness of sublinear operators generated by Calderon-Zygmund operators on generalized weighted Morrey spaces”, ”, An. Stiint. Univ. Al. I. Cuza Iasi. Mat. (N. S.) LX (2014), f. 1, 227-244.

     

    A15. AYKOL, C., GULİYEV, V.S., ŞERBETÇİ, A., ”Boundedness of the maximal operator in the local Morrey-Lorentz spaces” J. Inequal. Appl. 2013, 2013:346. (SCI-Expanded)

     

    A16. GULİYEV, V.S., ŞERBETÇİ, A., AKBULUT, A., MAMMADOV, Y.Y., Nikol'skii-Besov and Lizorkin-Triebel spaces constructed on the base of the multidimensional Fourier-Bessel transform. Eurasian Math. J., 2 (2011), no. 3, 42–66.

     

     A17. AKBULUT, A., EKİNCİOGLU, İ., ŞERBETÇİ, A., TARARYKOVA, T., “Boundedness of the anisotropic fractional maximal operator in anisotropic local Morrey-type spaces”, Eurasian Math. J., 2 (2011), no.2, 5-30.

     

    A18. GULIYEV, V.S., ŞERBETÇİ, A., EKİNCİOĞLU, İ., “The boundedness of the generalized anisotropic potentials with rough kernels in the Lorentz spaces”, Integral Transforms Spec. Funct., 22 (2011), no. 12, 919-935. (SCI-Expanded)

     

    A19. GADJIEV, A.D., GULIYEV, V.S., ŞERBETÇİ, A., and GULIYEV, E.V., “The Stein-Weiss Inequalities for the B- Potentials”, J. Math. Inequal., 5 (2011), no 1, 87–106.

     

    A20. BURENKOV, V.I., GULIYEV, V.S., ŞERBETÇİ, A. and TARARYKOVA, T.V., “Necessary and sufficient conditions for the boundedness of genuine singular integral operators in local Morrey-type spaces”, Eurasian Math. J., 1 (2010), no. 1, 32-53.

     

    A21. GULIYEV, V.S., MUSTAFAYEV, R. and ŞERBETÇİ, A., “Stein–Weiss inequalities for the fractional integral operators in Carnot groups and applications”, Complex Var. Elliptic Equ., 55 (2010), Nos. 8, 847–863. (SCI-Expanded)

     

    A22. AYKOL, C. and ŞERBETÇİ, A., “On the boundedness of fractional B-maximal operators in the Lorentz spaces”,  An. Şt. Univ. Ovidius Constanta,  17 (2009), no. 2, 27–38. (SCI-Expanded)

     

    A23. GULIYEV, V.S., ŞERBETÇİ, A., GÜNER, E. and BALCI, S., “Meda inequality for rearrangements of the convolution on the Heisenberg group and some applications”, Journal of Inequalities and Applications, Volume 2009, DOI: 10.1155/2009/864191, 14 pages. (SCI-Expanded)

     

    A24. GULIYEV, V.S., ŞERBETÇİ, A. and SAFAROV, Z.V., “Meda inequality for rearrangements of the B–convolutions and some applications” J. Math. Inequal. 2 (2008), no. 4, 437–447.

     

    A25. BURENKOV, V.I., GULİYEV, V.S., TARARYKOVA, T.V., and ŞERBETÇİ, A., “Necessary and sufficient conditions for the boundedness of genuine singular integral operators in local Morrey-type spaces”, Doklady Mathematics, 78 (2008), no. 2, 1–4. (SCI-Core)

     

    A26. GULİYEV, V.S., SAFAROV, Z.V. and ŞERBETÇİ, A., “On the rearrangement estimates and the boundedness of the generalized fractional integrals associated with the Laplace-Bessel differential operator”, Acta Math. Hungar., 119 (2008), no. 3, 201-217. (SCI-Expanded)

     

    A27. GULİYEV, V.S., ŞERBETÇİ, A. and SAFAROV, Z.V., “Inequality of O’Neil-type for convolutions associated with the Laplace-Bessel differential operator and applications”,  Math. Inequal. Appl., 11 (2008), no.1, 99-112. (SCI-Expanded)

     

    A28. GULİYEV, V.S., ŞERBETÇİ, A. and EKİNCİOĞLU, İ., “Necessary and sufficient conditions for the boundedness of rough B-fractional integral operators in the Lorentz spaces”, J. Math. Anal. Appl., 336 (2007), 425-437. (SCI-Core)

     

    A29. GULİYEV, V.S., ŞERBETÇİ, A. and SAFAROV, Z.V., Nikolskii-Besov spaces associated with the Fourier-Bessel transforms. Transactions of NAS of Azerbaijan. Embedding theorems. Harmonic analysis. Issue XIII, 2007, 194-211.

       

    A30. GULİYEV, V.S., ŞERBETÇİ, A. and EKİNCİOĞLU, İ., “On boundedness of the generalized B-potential integral operators in the Lorentz spaces”, Integral Transforms Spec. Funct., 18 (2007), no. 12, 885-895. (SCI-Expanded)

     

    A31. EKİNCİOĞLU, İ. and ŞERBETÇİ, A., “On A Certain Class of Spherical Harmonic  Functions and Singular Pseudo differential Operators”, Integral Transforms and Spec. Funct., 18 (2007), 1, 27–38. (SCI-Expanded)

     

    A32. EKİNCİOĞLU, İ. and ŞERBETÇİ, A., “On Weighted Estimates of High Order Riesz-Bessel Transformations Generated by Generalized Shift Operator”, Acta Math. Sinica, (Engl. Ser.), 21 (2005), 1, 53-64. (SCI-Expanded)

     

    A33. ŞERBETÇİ, A. and EKİNCİOĞLU, İ., “Boundedness of Riesz potential generated by  generalized shift operator on Ba spaces”, Czech. Math. J., 54 (2004), 3, 579-589. (SCI-Expanded)

     

    A34. ŞERBETÇİ, A. and EKİNCİOĞLU, İ., “Boundedness of High Order Riesz-Bessel  Transformations Generated by Generalized Shift Operator on Ba Spaces”, Chinese Ann. Math. Ser. B, 24 (2003), 1, 1-8. (SCI-Expanded)

     

    A35. ŞERBETÇİ, A., “On the liftings to the sheaf  of triad homotopy groups”, Mathematica Balcanica, New Series, 14 (2000), Fasc. 3-4, 209-216.

     

    A36. ŞERBETÇİ, A., “On the sheaf of triad homotopy groups and some characterizations”, Algebras Groups Geom., 17 (2000), 499-506.

     

    A37. EKİNCİOĞLU, İ. and ŞERBETÇİ, A., “On the estimation of maximal  singular integral operators generated by a  generalized shift operator”, Hadronic J. Suppl., Vol. 14 (1999), 324-340.

     

    A38. EKİNCİOĞLU, İ. and ŞERBETÇİ, A., “On the singular integral operators generated by the generalized shift operator”, Int. J. Appl. Math., 1 (1999), 1, 29-38.

     

    A39. ŞERBETÇİ, A. and BALCI, S., “On the solution of lifting problem on the sheaf of relative homotopy groups”, Pure and Applied Math. Sci., 45 (1997), 1-2, 31-38.

     

    A40. ŞERBETÇİ, A. and ÖZKIN, İ.K., “Meromorphic function fields on subsets of open Riemann surfaces”, Analele Stiintifice Ale Univ.“AL.I. CUZA” Tom XXXIX (1993), Math., 259-265.

     

    A41. ŞERBETÇİ, A. and ÖZKIN, İ.K., “On the rings of analytic functions on any subset of an open Riemann surface”, Jour. Inst. Math. and Comp. Sci. (Math. Ser.)  3 (1990), 1, 15-20.

      

     

    B. Ulusal hakemli dergilerde yayımlanan makaleler :

     

    B1. ŞERBETÇİ, A. and BALCI, S., “The sheaf of relative homotopy groups and some characterizations”, Journal of The Institute of Science and Technology of Gazi University, 9 (1996), 4, 561-568.

     

    B2. ŞERBETÇİ, A. and BALCI, S., “On the sheaf of relative homotopy groups”, Erciyes Üniversitesi Fen Bilimleri Dergisi 13 (1997), 1-2.

       

        B3. ŞERBETÇİ, A. and ÖZKIN, İ.K., “Restrictive semigroups of holomorphic  

        endomorphisms on Riemann surfaces”, Communications Fac. Sci. Univ. Ankara, A.1, 46 

       (1997), 77-81.

    B4. ŞERBETÇİ, A., “The sequences of the sheaves of homotopy groups”, Communications Fac. Sci. Univ. Ankara, A.1, 47 (1998), 111-120.

    B5. ŞERBETÇİ, A., “On the order of convergence of the integral of Cauchy-Stieltjes type and Privalov’s lemma”. Journal of the Institute of Science and Technology of Gazi University, 12 (1998), 3, 553-560.

    B6. ŞERBETÇİ, A., “On the speed of convergence of the integral of Cauchy-Stieltjes type and  generalized Privalov’s lemma”, Communications Fac. Sci. Univ. Ankara, A.1, 48 (1999), 23-31.

    B7. BOLAT, C., ŞERBETÇİ, A., “The boundedness of maximal operators associated with the Hankel transform in the Lorentz spaces”, Selçuk J. Appl. Math. 11 (2010), no. 1, 117-125.

     

     

    C. Ulusal bilimsel toplantılarda sunulan ve bildiri kitaplarında basılan bildiriler:

     

    C1. ŞERBETÇİ, A., “Triad homotopy gruplarının demeti”, Sakarya Univ. Journal Fac. Sci. and Arts, Special Issue, Mathematical Symposium, 19-21 September 1996, 1, 1, 218-224.

    C2. ŞERBETÇİ, A., “Genelleştirilmiş B-Kesirli integraller için  norm eşitsizlikleri” Türk Matematik Derneği XIX. Matematik Sempozyumu, 22-25 Ağustos 2006, Kütahya, 116-124.

     

    D. Ulusal ve Uluslararası Sempozyumlar

     

    D1. (Sözlü Bildiri) “Privalov lemması ve Cauchy-Stieltjes tipi integrallerin yakınsaklığının mertebesi”, II. Kızılırmak Uluslararası Fen Bilimleri Kongresi, Kırıkkale Üniversitesi, 20-22 Mayıs, 1998, Kırıkkale.

    D2. (Bildirisiz) Fall North Central Section Meeting of the Mathematical Association of America, University of North Dakota, 26-27 October, 2001, Grand Forks, North Dakota, USA.

    D3. (Sözlü Bildiri) "Necessary and sufficient conditions for the boundedness of rough B-fractional integral operators in the Lorentz spaces", II. Ankara Matematik Günleri Sempozyumu, Atılım Üniversitesi, 14-15 Haziran 2007, Ankara.

    D4. (Sözlü Bildiri) "Laplace-Bessel diferensiyel operatörüne karşılık gelen genelleştirilmiş kesirli integrallerin sınırlılığı", II. Türk Dünyası Matematik Sempozyumu, Sakarya Universitesi, 04-07 Temmuz 2007, Sakarya.

    D5. (Sözlü Bildiri) "Boundedness of commutators of B-Riesz potentials on -spaces”, 6th International ISAAC Congress at METU, 13-18 August, 2007, Ankara.

    D6. (Sözlü Bildiri) "Meda inequality for rearrangements of the convolution on the Heisenberg group and some applications", III. Ankara Matematik Günleri Sempozyumu, Ankara Üniversitesi, 22-23 Mayıs 2008, Ankara.

    D7. (Sözlü Bildiri) “On the rearrangement estimates and the boundedness of the generalized fractional integrals associated with the Laplace-Bessel differential operator", Sobolev100, International Conference, Sobolev Institute of Mathematics, 5-12 October, 2008, Novosibirsk, Russia.

     

    D8. (Sözlü Bildiri) “Stein-Weiss inequalities for the fractional integral operators in Carnot groups and applications”, 7th International ISAAC Congress at Imperial College London, 13-18 July, 2009, London, UK.

     

    D9. (Sözlü Bildiri) “The Stein-Weiss type inequalities for the B-Riesz potentials”, Nonlinear Analysis, Function Spaces and Applications (NAFSA 9), 12-17 September, 2010, Trest, Checz Republic.

     

    D10. (Sözlü Bildiri) “Necessary and sufficient conditions for the boundedness of

    genuine singular integral operators in local Morrey-type spaces”, Operators in Morrey Type Space and Applications (OMTSA 2011), May 20 - 27, 2011, Kırşehir.

     

    D11. (Sözlü Bildiri) “Sublinear operators with rough kernel generated by Calderon-Zygmund operators and their commutators on generalized local Morrey spaces”, 7-th International Conference on “Mathematical Analysis, Differential Equation and Their Applications MADEA-7", September 08-13, 2015, Baku – Azerbaijan.

    D12. (Sözlü Bildiri) “The Boundedness of Maximal and Calderon Zygmund operators on local Morrey Lorentz spaces”, International Conference on Mathematics and Mathematics Education, ICMME-2016, 12-14.05.2016, Elazığ.

     

    D13. (Sözlü Bildiri) “Hilbert Transform on Local Morrey Lorentz Spaces”, International Conference on Analysis and Its Applications, ICAA-2016; 12-15.08.2016, Kırşehir.

     

    D14. (Sözlü Bildiri) “Riesz potential in the local Morrey-Lorentz spaces and some applications”, International Conference on Mathematics and Mathematics Education, ICMME-2017, 11-13.05.2017, Şanlıurfa.

    D15. (Sözlü Bildiri) “Fractional maximal operators and fractional integrals on local Morrey-Lorentz spaces and some applications”, VI. Congress of Turkic World Mathematical Society (TWMS 2017), October 02-05 Astana, KAZAKHSTAN.

    D16. (Sözlü Bildiri) "Boundedness of some sublinear operators and their commutators on generalized local Morrey spaces", International Conference on Mathematical Advances and Applications, ICOMAA - 2018, May 11 - 13, Yildiz Technical University, Istanbul.

    D17. (Sözlü Bildiri) "On Hardy inequality in variable Lebesgue spaces with mixed norm",  Mini-courses in Mathematical Analysis 2018; July 02-06, PADOVA, ITALY